MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714200
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: there is a hole in the balloon.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.
 
Additional Manufacturer Narrative
The device history record (dhr) for each lot affected was review, showed that manufacturing and inspection product was performed as per applicable procedures and validated process.All inspection results were within acceptable criteria as per established sampling plan levels quality procedures.One decontaminated sample was received for evaluation.A visual inspection was performed according to procedure.Additionally, a functional test was performed.It was observed that it was leaking at the tip of the tube.Based on historical data the supplier was issued a formal corrective/preventative action (capa) the root cause and action plan will be documented to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 14FR X 2.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18469904
Report Number9612030-2024-00006
Device Sequence Number3115448
Product Code KNT
UDI-Device Identifier10884521010666
UDI-Public10884521010666
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714200
Device Catalogue Number714200
Device Lot Number2211010164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/03/2024
01/03/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/16/2024
04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown